RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2007, Volume 259, Pages 10–19 (Mi tm566)  

Soft Loss of Stability in an Ocean Circulation Box Model with Turbulent Fluxes

A. A. Davydovab, N. B. Melnikovcbd

a Vladimir State University
b International Institute for Applied Systems Analysis
c M. V. Lomonosov Moscow State University
d Central Economics and Mathematics Institute, RAS

Abstract: For a 2D system of ordinary differential equations that gives a qualitative description of the thermohaline circulation in the ocean, we prove the existence of a limit cycle for a large class of transfer functions. We show that this cycle arises in the system as a result of the soft loss of stability of a steady state when a step transfer function is smoothed by functions from the above-mentioned class.

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2007, 259, 6–15

Bibliographic databases:

UDC: 517.9
Received in January 2007

Citation: A. A. Davydov, N. B. Melnikov, “Soft Loss of Stability in an Ocean Circulation Box Model with Turbulent Fluxes”, Analysis and singularities. Part 2, Collected papers. Dedicated to academician Vladimir Igorevich Arnold on the occasion of his 70th birthday, Tr. Mat. Inst. Steklova, 259, Nauka, MAIK Nauka/Inteperiodika, M., 2007, 10–19; Proc. Steklov Inst. Math., 259 (2007), 6–15

Citation in format AMSBIB
\Bibitem{DavMel07}
\by A.~A.~Davydov, N.~B.~Melnikov
\paper Soft Loss of Stability in an Ocean Circulation Box Model with Turbulent Fluxes
\inbook Analysis and singularities. Part~2
\bookinfo Collected papers. Dedicated to academician Vladimir Igorevich Arnold on the occasion of his 70th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2007
\vol 259
\pages 10--19
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm566}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2433674}
\zmath{https://zbmath.org/?q=an:1153.76032}
\elib{http://elibrary.ru/item.asp?id=9572725}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2007
\vol 259
\pages 6--15
\crossref{https://doi.org/10.1134/S0081543807040025}
\elib{http://elibrary.ru/item.asp?id=13559702}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38849105019}


Linking options:
  • http://mi.mathnet.ru/eng/tm566
  • http://mi.mathnet.ru/eng/tm/v259/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:428
    Full text:87
    References:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019